How long after skipping a pill does spotting usually occur?

Posted , 1 user is following.

I took a pill a day late, at the same time as another pill a couple of hours late. Two weeks later to the date, I had light spotting and cramps for less than a day, which I've never had before. I'm wondering whether the spotting is withdrawal bleeding from taking the pill too late, but I'm not sure whether this often occurs a fortnight later. Trying to rule out possible causes at the moment.

0 likes, 0 replies

0 Replies

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.